# SDR SIMA201117906

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 21,892 hours, 20,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524580603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
